For over a year now I have been diagnosed with "generalized anxiety disorder" due to these overwhelming "episodes", as I call them, that typically happen when I am driving on a highway (but not all the time- sometimes other places) when I get this feeling like I may black out, in the lower back of my head close to my neck. It lasts for anywhere from 2 minutes to 10 minutes and is extremely terrifying. When it first started, it was believed they were "panic attacks". However, now they are happening multiple times a day and no one can figure out why. I am not "panicking" about anything when this happens, or in life in general- normally I am listening to music, talking on the phone, doing normal things and not worrying about anything until I can feel it coming on and then I get scared but that is b/c I know it is coming on from the feeling in the back of my head and my vision. As I said, normally it happens when I am driving, but also it is known to happen when I am laying in bed about to go to sleep, or if I wake up in the middle of the night it will happen before I can go back to sleep, sometimes at work, and once when I was just driving around a small town. My GP has sent me to a neurologist and a cardiologist and so far no one still knows what this is, but both doctors agreed this now does not sound like panic attacks. I am female, 31 years old, healthy (have not even had a cold in probably 5-7 years), but I did smoke on an off since high school until recently- mainly b/c I thought it may be related to these episodes. I recently had a CT scan and it came back fine. And my neck has really started to hurt and bother me recently, I have had tension headaches, as well as sharp pains in my head that do not last long. Suggestions on tests to get? What it might be? Specialists to see?Reply Follow This Thread Stop Following This Thread Flag this Discussion
Know the five types of psoriasis and how to spot flares.
Newer diabetes treatments can suppress appetite and aid weight loss.
Try these tips to get your salivary glands back into action.
Constipation is a common side effect of opioid and narcotic pain medicines.
Is it sensitive skin or something else?